# SDR DALA2017060504505

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 58,757 hours, 15,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OBSERVED AFT CARGO DOOR LOWER FORWARD EDGE AT LIP OF OUTER SKIN. 2 DENTS NOTED AT LOWER FORWARD CORNER.  FOUND CRACK APPROX 1/4 INCH LONG. REMOVED CRACK PER SRM 52-30-01. PERMANENT REPAIR PER ERA 559211-14 C/W.
